About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 270649, 23 pages
http://dx.doi.org/10.1155/2012/270649
Research Article

An Adaptive Variable Structure Control Scheme for Underactuated Mechanical Manipulators

1Department of Vehicle Engineering, National Pingtung University of Science and Technology, Pingtung 91201, Taiwan
2Department of Mechanical and Electro-Mechanical Engineering, National Sun Yat-sen University, Kaohsiung 80424, Taiwan

Received 10 August 2012; Accepted 20 October 2012

Academic Editor: Zhijian Ji

Copyright © 2012 Jung Hua Yang and Kuang Shine Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jung Hua Yang and Kuang Shine Yang, “An Adaptive Variable Structure Control Scheme for Underactuated Mechanical Manipulators,” Mathematical Problems in Engineering, vol. 2012, Article ID 270649, 23 pages, 2012. doi:10.1155/2012/270649